# SDR ABXA20130424427

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,184 hours, 37,911 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE EICAS INDICATION DURING CLIMBOUT.  RAN NON-NORMAL, EICAS WARNING EXTINGUISHED.  FOLLOWED FIM PROCEDURE 26-17-00-1 AND ALL CHECKS AND REQUIREMENTS ACCOMPLISHED.  ALSO INTERROGATED BRAKE TEMPERATURE MONITOR AND PHYSICALLY CHECKED BRAKE UNITS FOR OVER TEMPERATURE EVIDENCE.  REPEATED FIRE DETECTOR TEST AND ALL INDICATIONS NORMAL, ACFT WAS GROUNDED.
